# SDR 11509

- Difficulty date: July 31, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Aircraft: N9448M
- Make and model: Cessna 182P
- Aircraft serial: 18264764
- Aircraft time: 3,198 hours, 3,198 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30259
- Part serial: NONE
- Condition: Cracked
- Location: Mlg
- Part time: 3,198 hours, 3,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REPLACING A WARN OUT TIRE WE FOUND THE CENTER HUB TO HAVE A CRACK AT 9 OF THE FLANGE MOUNTING BOLT HOLES, WE INSPECTED THE OTHER WHEEL/HUB FOUND IT TO HAVE 4 CRACKS. REPLACED BOTH WHEELS WITH CLEVELAND TWO PIECE WHEELS. WE HAVE FOUND 6 OF THE SAME WHEELS (HUBS)CRACKED ON 172/182/210 CESSNA AIRCRAFT IN THE LAST WEEK.
